# SDR AALA20170728005

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 67,868 hours, 8,693 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  FLIGHT ATTENDANT LED EMERGENCY FLASHLIGHT AT THE L1 JUMPSEAT IS DAMAGED.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
